Alert archive / Pennsylvania / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS State College, PA

June 12, 2014Bedford County, Somerset County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 12, 2014, 6:23 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2014, 6:23 PM EDT (22:23 UTC)
Expired
Jun 12, 2014, 9:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 120 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:30 PM EDTFLASH FLOOD2 E Wellersburg, PAPALO ALTO ROAD CLOSED DUE TO FLASH FLOODING
Jun 12, 7:25 PM EDTFLASH FLOODCenterville, PAROADS CLOSED DUE TO FLASH FLOODING.
Jun 12, 7:25 PM EDTFLASH FLOODHyndman, PAROADS CLOSED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WGUS51 KCTP 122223
FFWCTP
PAC009-111-130115-
/O.NEW.KCTP.FF.W.0005.140612T2223Z-140613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
623 PM EDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT

* AT 618 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN   
  SCHELLSBURG...WHERE UP TO THREE INCHES OF RAIN HAVE ALREADY   
  FALLEN. ADDITIONAL VERY HEAVY RAINFALL IS NOW OCCURRING CLOSER TO  
  BEDFORD CITY. FLASH FLOODING MAY ALSO BE OCCURRING IN FAR EASTERN 
  SOMERSET COUNTY WHERE UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN. 
  THE FLASH FLOODING IS EXPECTED TO EXPAND AND DEVELOP FARTHER TO 
  THE EAST INTO CENTRAL BEDFORD COUNTY SHORTLY AS ADDITIONAL SHOWERS 
  AND THUNDERSTORMS HAVE RECENTLY DEVELOPED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  BEDFORD...NEW ENTERPRISE...OSTERBURG...BUFFALO MILLS...ST. 
  CLAIRSVILLE...LAKE GORDON...CESSNA...HYNDMAN...SCHELLSBURG...MANNS 
  CHOICE...PLEASANTVILLE...NEW PARIS...WELLERSBURG...NEW 
  BALTIMORE... RAINSBURG...CALLIMONT AND ELLERSLIE.

ADDITIONAL RAINFALL AMOUNTS OF MORE THAN 2 INCHES ARE POSSIBLE IN 
THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3972 7898 4024 7866 4025 7865 4021 7841
      3972 7840

$$

DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:49 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 12, 3:49 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 PM EDT THU JUN 12 2014

.SYNOPSIS...
AN UPPER LEVEL TROUGH OVER THE MIDWEST WILL MOVE SLOWLY EASTWARD
OVER THE NEXT FEW DAYS...EVENTUALLY PUSHING A COLD FRONT THROUGH
PENNSYLVANIA BY LATE FRIDAY. DRY HIGH PRESSURE WILL COVER THE
REGION THIS WEEKEND...BRINGING SUNNY AND COMFORTABLE DAYS SATURDAY
AND SUNDAY. RAIN CHANCES RETURN MONDAY AFTERNOON AND EVENING AS
THE HIGH SHIFTS OFF THE EAST COAST TO START THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SQUEEZE PLAY BETWEEN OFFSHORE HIGH AND CENTRAL/WESTERN GLAKS UPPER
TROF...AND IN BETWEEN THE ANOMALOUS DEEP LAYER MOISTURE WITH 1.5"
TO 1.75" PW. OVERALL A SIMILAR THERMODYNAMIC SETUP TO WED. WHILE
WE'RE LACKING THE LLJ WHICH ORGANIZED AND EMBOLDENED YDY
EVENING'S CONVECTION TODAY...BETTER UPPER LEVEL FORCING WILL BE
APPROACHING THE REGION FROM THE CENTRAL APPALACHIANS AS ELONGATED
UPPER TROF REACHES SOUTHEAST OH/WV LATE THIS AFTERNOON. THUS
ANOTHER ROUND OF SHRA/TSRA WITH LOCALLY HEAVY RAIN IS STARTING UP
AS OF MID AFTERNOON...WITH MAX INTENSITY AND COVERAGE FROM VERY
LATE AFTERNOON THROUGH MID TO LATE EVENING.

NO DISAGREEMENTS HERE WITH THE PREVIOUS FLASH FLOOD THREAT
ASSESSMENT - THE OVERALL SYNOPTIC PATTERN AND KEY INGREDIENTS
LOOK FAVORABLE FOR HEAVY RAIN/FF WITH LOCALIZED INTENSE /1+" PER
HOUR/ RAIN RATES POSSIBLY RESULTING IN A QUICK 2-3" OVER A SHORT
DURATION. THE BACKGROUND MEAN FLOW /SOUTH-TO- NORTH/ WOULD ALSO
SEEM SUPPORTIVE OF AT LEAST TEMPORARY CELL TRAINING OR REPEAT
AREAS OF +RA. LOCALIZED 2-3" AMTS OVER THE SCNTRL MTNS CERTAINLY
SEEM LIKELY GIVEN WHAT'S NOW OCCURRING OVER FRANKLIN COUNTY.

FF WATCH IN EFFECT FROM NOON UNTL MIDNIGHT. SOUTH-CENTRAL MTNS
ARE MOST VULNERABLE TO FF RISK...GIVEN YESTERDAYS LCL HVY RAIN AND
THUS LOWER FFG. SEVERE THREAT MUCH LOWER TODAY GIVEN LACK OF
INSULATION...BUT HYDRO CONCERNS HIGHER GIVEN MOIST ATTENDANT
CONDITIONS AND SLOW CELL MOTIONS.

ACTIVITY WILL DECREASE LATE TONIGHT...BUT LIKELY NOT ALTOGETHER AS
5H SHEAR AXIS SLOWLY CREEPS INTO WESTERN PA AND THE WV/MD
PANHANDLES BY 12Z FRI.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AFOREMENTIONED 5H SHEAR AXIS FINALLY LIFTS NORTHWARD ACROSS
CENTRAL PA FRIDAY MORNING AS A SHARPER 5H TROF SWINGS ACROSS THE
CENTRAL GREAT LAKES. FORCING AHEAD OF THIS FEATURE WILL HAVE
MAINTAINED SHOWERS OVERNIGHT...AND SHOWERS WITH A FEW TSRA ARE
EXPECTED IN THE HIGH PWAT/MARGINALLY UNSTABLE ENVIRONMENT OVR
CENTRAL PA EARLY FRIDAY. THERE MAY BE A BRIEF BREAK IN THE PRECIP
BEHIND THIS FEATURE BEFORE THE APPROACHING COLD FRONT ARRIVES OVR
THE NW MTNS ARND MIDDAY AND REACH THE SE COUNTIES BY EARLY
EVENING. SEVERE THREAT NOT TERRIBLY HIGH GIVEN MARGINAL MID LEVEL
WINDS AND LESS THAN IMPRESSIVE SHEAR...BUT DIURNAL TIMING OF FRONT
WILL PRODUCE MODERATE CAPE OVER EASTERN COUNTIES IN THE AFTERNOON
AND THAT AREA STANDS THE GREATEST RISK OF SEVERE WEATHER WITH
FROPA ON FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

MODEL TIMING REMAINS CONSISTENT ON FRIDAY EVENING...WITH COLD
FRONT EXITING THE SE ZONES BY LATE FRIDAY EVENING. NW FLOW WILL
DELIVER A PUSH OF MUCH DRIER AIR OVERNIGHT INTO SATURDAY MORNING
BRINGING CLEARING AND COOLER CONDS. WHERE PRESSURE GRADIENT
BECOMES WEAK LATE FRI NIGHT...PATCHY VALLEY FOG IS POSS OVR THE NW
MTNS TOWARD DAWN.

A GOOD AGREEMENT AMONG MED RANGE GUIDANCE THIS WEEKEND...LEADING
TO A HIGH CONFIDENCE OF FAIR WX...AS SFC HIGH BUILDS SE ACROSS THE
STATE. TEMPS MAY BRIEFLY GO A BIT BLW NORMAL...ESP SAT NIGHT...AS
HIGH PRESSURE AND NEGATIVE PWAT ANOMALIES PASS OVR THE AREA.
HOWEVER...WARMER AIR WILL RETURN SUN-TUE...AS HIGH DRIFTS OFF THE
E COAST. GEFS AND ECMWF ENS MEAN 8H TEMPS ARE NR 17C MON-
WED...SUPPORTIVE OF HIGHS WELL INTO THE 80S.

GEFS/EC ENSEMBLE DATA INDICATE PA WILL BE ON NORTHERN PERIPHERY
OF SUBTROPICAL RIDGE CENTERED OVR THE SE CONUS EARLY NEXT WEEK.
SCATTERED...DIURNALLY-DRIVEN...RING OF FIRE CONVECTION WILL BE
POSSIBLE MON-WED...AS HIGHER HUMIDITY WORKS BACK INTO THE REGION.
 THE THREAT OF CONVECTION WILL ONLY INCREASE THROUGH THE SECOND
HALF OF NEXT WEEK AS ANOTHER UPPER LEVEL TROUGH WILL MAKE ITS WAY
NORTHEAST. MODELS STILL HAVE DIVERGING SOLUTIONS ON TIMING AND
LOCATIONS. WENT WITH A BLEND WITH CHANCE PRECIPTIATION POSSIBLE.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SHRA/EMBDD TSTMS INCR IN COVERAGE THROUGH LATE AFTERNOON ACROSS
CENTRAL PA. PREVAILING -SHRA WITH VCTS AT MOST SITES. BRIEF
IFR/LIFR VSBYS IN +RA ARE LKLY TO IMPACT AT LEAST A FEW AIRFIELDS
THIS AFTN. EXPECT SOME LOWER CIGS AND VSBYS AGAIN OVERNIGHT WITH
MOST LKLY IFR CONDS OVER ERN SXNS/ZNY SECTOR.

OUTLOOK...

FRI...BCMG VFR/MVFR WITH SCT-NMRS SHWRS/TSTMS ASSOCD WITH COLD
FROPA.
SAT-SUN...PATCHY AM FOG. OTHERWISE VFR.
MON-TUE...VFR WITH SCT MVFR SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ010-
017>019-024>028-033>036-056-057-059-063>066.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...DEVOIR
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Jun 12, 6:41 AM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 AM EDT THU JUN 12 2014

PAZ010-017>019-024>028-033>036-056-057-059-063>066-130930-
ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
641 AM EDT THU JUN 12 2014

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-011-012-037-041-042-045-046-049>053-058-130930-
WARREN-MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
641 AM EDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR EXCESSIVE RAINFALL TODAY THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 12, 4:11 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLASH FLOOD      ST. THOMAS              39.94N  77.74W
06/12/2014                   FRANKLIN           PA   911 CALL CENTER

            GIBBS ROAD CLOSED DUE TO FLASH FLOODING

&&

EVENT NUMBER CTP1400118

MACH
Local storm report, Jun 12, 4:13 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLASH FLOOD      MERCERSBURG             39.83N 77.90W
06/12/2014                   FRANKLIN           PA   911 CALL CENTER

            MCDOWALL ROAD CLOSED DUE TO FLASH FLOODING

&&

GAD
Local storm report, Jun 12, 4:57 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          EVERETT                 40.01N  78.37W
06/11/2014                   BEDFORD            PA   NWS STORM SURVEY

&&

EVENT NUMBER CTP1400119

COLBERT
Local storm report, Jun 12, 5:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
555 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      ST. THOMAS              39.94N  77.74W
06/12/2014                   FRANKLIN           PA   TRAINED SPOTTER

            WILSON CREEK IS OUT OF ITS BANKS AND FLOODING TWIN
            BRIDGES ROAD.

&&

EVENT NUMBER CTP1400120

MACH
Local storm report, Jun 12, 6:14 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      SCHELLSBURG             40.05N  78.64W
06/12/2014                   BEDFORD            PA   911 CALL CENTER

            12 ROADS CLOSED WITH ONE FOOT OF WATER.

&&

EVENT NUMBER CTP1400121

MACH
Local storm report, Jun 12, 6:15 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
615 PM EDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     SCHELLSBURG             40.05N  78.64W
06/12/2014                   BEDFORD            PA   911 CALL CENTER

            TREES AND WIRES DOWN. ONE UTILITY POLE SNAPPED.

&&

EVENT NUMBER CTP1400122

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:20 PM EDTTornado WarningCTPClearfield, Elk25 min
Jun 11, 8:26 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 2 more64 min
Jun 11, 8:47 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin37 min
Jun 11, 9:35 PM EDTSpecial Weather StatementCTPClinton, Potter, Tioga25 min
Jun 11, 10:21 PM EDTSpecial Weather StatementCTPBlair39 min
Jun 11, 10:31 PM EDTSpecial Weather StatementCTPSchuylkill44 min
Jun 11, 10:47 PM EDTAreal Flood AdvisoryCTPCentre, Huntingdon118 min
Jun 11, 11:26 PM EDTAreal Flood AdvisoryCTPSchuylkill2 hr
Jun 12, 1:29 AM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
Jun 12, 4:18 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Centre, Clearfield and 13 more20 hr
Jun 12, 5:08 AM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Huntingdon, Somerset4 hr
Jun 12, 2:24 PM EDTSpecial Weather StatementCTPFranklin51 min
Jun 12, 2:36 PM EDTAreal Flood AdvisoryCTPFranklin, Juniata, Perry3 hr
Jun 12, 2:55 PM EDTFlash Flood WarningCTPFranklin, Juniata, Perry3 hr
Jun 12, 4:16 PM EDTAreal Flood AdvisoryCTPAdams, Franklin3 hr
Jun 12, 4:25 PM EDTFlash Flood WarningCTPBedford, Cambria, Somerset3 hr
Jun 12, 5:40 PM EDTAreal Flood WarningCTPFranklin9 hr
Jun 12, 6:38 PM EDTSpecial Weather StatementCTPWarren67 min
Jun 12, 6:41 PM EDTAreal Flood AdvisoryCTPLancaster2 hr
Jun 12, 7:25 PM EDTSevere Thunderstorm WarningCTPBedford35 min
Jun 12, 7:40 PM EDTSpecial Weather StatementCTPMcKean50 min

Nearby

Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.